Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Erratum to ``Modular representations
of simple Lie algebras''


Author: J. E. Humphreys
Journal: Bull. Amer. Math. Soc. 35 (1998), 231
DOI: https://doi.org/10.1090/S0273-0979-98-00754-X
Original Article: Bull. Amer. Math. Soc. 35 (1998), no. 2, 105 - 122.
MathSciNet review: 1605399
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-98-00754-X
Article copyright: © Copyright 1998 American Mathematical Society